# SDR UALA2009112303638

- Difficulty date: November 22, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 35,991 hours, 13,197 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY EMER L' MESSAGE DISPLAYED ON CIDS SCREEN WHEN PERFORMING CABIN EMERGENCY LIGHTING TEST PER NR 3 SERVICE.  REPLACED BATTERY PACK & POWER SUPPLY.
